# SDR SWIA202409250865

- Difficulty date: July 16, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 44,709 hours, 38,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY, SUSPECT ANGLE CRACKED AT FS625.30, STRINGER 14L.     (C-CHECK RO 9/24/2024)    REMOVED AND REPLACED INTERCOSTAL ANGLE AT STR 14L FS625.3 (P/N 601-35012-51) REF CRJ200 SRM 51-42-21-00, DWG 601-35012 REV-D, REO 601R-53-61-422 REV NCDATED 2001-08-23, COMPLIED WITH TASK CARD 51-900-1003-SKY
